# SDR 04FDEA01347

- Difficulty date: May 19, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FR 80 INNER ANGLE LABELED LT NR 2 AND SHIM ARE CORRODED [EXFOLIATED].  REPLACED ANGLE AND SHIM ON FR 80 INNER ANGLE LT NR 2 IAW A310 SRM 51-72-10 AND 53-19-17.
